# SDR C77A20130327023

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 17032310001
- Condition: Scratched
- Location: Lt Mlg
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION FITTING BORE,  PN 170-32310-001 IS SCRATCHED.   BLENDED DAMAGE IAW SRM PART II 51-10-03 ON WO 693815-732 IAW ETD 2013-170-004506 COMPASS EA E170-57-020, REV IR WO 708938.
